MAUDE Adverse Event Report: COVIDIEN CONTAINER SHARPS 5QT RED; CONTAINER, SHARPS

COVIDIEN CONTAINER SHARPS 5QT RED; CONTAINER, SHARPS
Model Number 8507SA
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the lid would lock closed when the container was only partially full.No patient injury was reported.

Brand Name
CONTAINER SHARPS 5QT RED
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key11746146
Report Number1424643-2021-00596
Device Sequence Number11851368
Product Code MMK
UDI-Device Identifier10884521023284
UDI-Public10884521023284
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8507SA
Device Catalogue Number8507SA
Device Lot Number20G26463
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date04/29/2021
Patient Sequence Number1